Click here to skip to this page's main content.

New to the Open Library? — Learn how it works
Last edited by Open Library Bot
December 5, 2010 | History

Overconvergence of sequences of rational functions with sparse poles 1 edition

Overconvergence of sequences of rational functions with sparse poles
Harold S. Shapiro

Read

No readable version available.

Borrow

Try a WorldCat search?

Buy

Add an ISBN to link to booksellers

Lists

You could add Overconvergence of sequences of rational functions with sparse poles to a list if you log in.
Crikey! There's no description for this book yet. Can you help?
There is only 1 edition record, so we'll show it here...  •  Add edition?

Overconvergence of sequences of rational functions with sparse poles
by Harold S. Shapiro.

Published 1967 by Almqvist & Wiksell in Stockholm .
Written in English.

Edition Notes

Bibliography: p. 349.

Series
Arkiv för matematik,, bd. 7, nr. 25

Classifications

Dewey Decimal Class
517/.8
Library of Congress
QA3 .A7 bd. 7, nr. 25

The Physical Object

Pagination
343-349 p.
Number of pages
349

ID Numbers

Open Library
OL5676816M
LC Control Number
68141076

History Created October 27, 2009 · 2 revisions Download catalog record: RDF / JSON

December 5, 2010 Edited by Open Library Bot Added subjects from MARC records.
October 27, 2009 Created by WorkBot add works page